图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
电信和无线电工程
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN 打印: 0040-2508
ISSN 在线: 1943-6009

卷:
卷 79, 2020 卷 78, 2019 卷 77, 2018 卷 76, 2017 卷 75, 2016 卷 74, 2015 卷 73, 2014 卷 72, 2013 卷 71, 2012 卷 70, 2011 卷 69, 2010 卷 68, 2009 卷 67, 2008 卷 66, 2007 卷 65, 2006 卷 64, 2005 卷 63, 2005 卷 62, 2004 卷 61, 2004 卷 60, 2003 卷 59, 2003 卷 58, 2002 卷 57, 2002 卷 56, 2001 卷 55, 2001 卷 54, 2000 卷 53, 1999 卷 52, 1998 卷 51, 1997

电信和无线电工程

DOI: 10.1615/TelecomRadEng.v56.i4-5.40
9 pages

Quaternionic Integral Representations for Electromagnetic Fields in Chiral Media

Kira V. Khmelnytskaya
Odessa State University, Ukraine; Associate Professor of the Higher School of Mechanical and Electrical Engineering, National Polytechnic Institute, Mexico City
Vladislav V. Kravchenko
Rostov State University, Russia; and Dept. of Telecommunications of the Higher School of Mechanical and Electrical Engineering, National Polytechnic Institute, Mexico City
Hector Oviedo
National Polytechnic Institute, Mexico City

ABSTRACT

The purpose of this paper is to present some new integral representations for the solutions of Maxwell's equations in chiral media. The integral representations are obtained with the aid of recently developed methods of quaternionic analysis.


Articles with similar content:

CHARACTERISTICS OF A BROADBAND PLANAR DISK-SLOT ANTENNA: A NUMERICAL ANALYSIS
Telecommunications and Radio Engineering, Vol.77, 2018, issue 13
Т. А. Tsaliyev, S. V. Siden
THE ELECTROMAGNETIC FIELD OF A MAGNETIC CURRENT STRIP ON A FINITE CONE SURFACE
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 1
D. B. Kuryliak, O. B. Trishchuk
Quasi-Optical Bandpass and Bandstop Filters Based on Open Resonators with Polarization Gratings
Telecommunications and Radio Engineering, Vol.55, 2001, issue 10-11
V. K. Kiseliov, V. I. Bezborodov, M. S. Yanovsky
Application of Orthogonal Polynomials to Diffraction Problems
Telecommunications and Radio Engineering, Vol.54, 2000, issue 3
N. Guan, K. Yashiro, S. Ohkawa
OPERATOR METHODS IN THE PROBLEM OF WAVE DIFFRACTION BY TWO GRAPHENE STRIPS LOCATED WITHIN PARALLEL PLANES
Telecommunications and Radio Engineering, Vol.76, 2017, issue 13
Sergey A. Pogarsky, M. E. Kaliberda